# SDR REXA2012071301156

- Difficulty date: July 13, 2012
- Submitted: July 17, 2012
- Operation: Air carrier
- Aircraft: N830AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8030
- Aircraft time: 16,577 hours, 14,480 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Loose
- Location: Hyd Line
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DIVERTED DUE TO NR 1 HYD QUANTITY LOSS.   CREW REPORTED INTERMITTENT 1A AND 1B CAUTION MESSAGES WITH ERRATIC PRESSURE INDICATION AND THE NR 1 HYD QTY INDICATION.  PRELIMINARY INVESTIGATION BY MAINTENANCE, FOUND THE NR 1 RESERVOIR QTY AT ZERO AND THE RETURN LINE TO NR 1 RESERVOIR LOOSE.  TIGHTENED B-NUT HYDRAULIC SYSTEM 1 LEAK CHECK GOOD IAW AMM 29-11-01.
